# SDR ERAA20140048

- Difficulty date: July 9, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 36,690 hours, 41,675 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: 7823011
- Condition: Fractured
- Location: Propeller Hub
- Part time: 5,519 hours, 3,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HUB ASSEMBLY OUTER BEARING FRACTURED.
